# SDR DHL2006804545

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME MISDRILLED HOLE AT STA 120.000 L-14R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 02-15-06 DWG AA66-53-R07 REV IR DATED 01-16-06.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR ANGLE (EXTRUSION 7075T6 511 0.090") FILLER (AL7075T6 511 0.080") AND STRAP (AL7075T6 511 0.100") IAW DWG AA66-53-R07.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG AA66-53-R07, SRM 51-1-21.
